On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations

Research output: Chapter in Book/Report/Conference proceedingChapter

Standard

On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations. / Brzezniak, Zdzislaw; Millet, Annie.

Stochastic Analysis and Related Topics: In Honour of Ali Süleyman Üstünel, Paris, June 2010. ed. / Laurent Decreusefond; Jamal Najim. Vol. 22 Springer Berlin / Heidelberg, 2012. p. 57-90 (Springer Proceedings in Mathematics & Statistics ; Vol. 22).

Research output: Chapter in Book/Report/Conference proceedingChapter

Harvard

Brzezniak, Z & Millet, A 2012, On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations. in L Decreusefond & J Najim (eds), Stochastic Analysis and Related Topics: In Honour of Ali Süleyman Üstünel, Paris, June 2010. vol. 22, Springer Proceedings in Mathematics & Statistics , vol. 22, Springer Berlin / Heidelberg, pp. 57-90. https://doi.org/10.1007/978-3-642-29982-7_3

APA

Brzezniak, Z., & Millet, A. (2012). On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations. In L. Decreusefond, & J. Najim (Eds.), Stochastic Analysis and Related Topics: In Honour of Ali Süleyman Üstünel, Paris, June 2010 (Vol. 22, pp. 57-90). (Springer Proceedings in Mathematics & Statistics ; Vol. 22). Springer Berlin / Heidelberg. https://doi.org/10.1007/978-3-642-29982-7_3

Vancouver

Brzezniak Z, Millet A. On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations. In Decreusefond L, Najim J, editors, Stochastic Analysis and Related Topics: In Honour of Ali Süleyman Üstünel, Paris, June 2010. Vol. 22. Springer Berlin / Heidelberg. 2012. p. 57-90. (Springer Proceedings in Mathematics & Statistics ). https://doi.org/10.1007/978-3-642-29982-7_3

Author

Brzezniak, Zdzislaw ; Millet, Annie. / On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations. Stochastic Analysis and Related Topics: In Honour of Ali Süleyman Üstünel, Paris, June 2010. editor / Laurent Decreusefond ; Jamal Najim. Vol. 22 Springer Berlin / Heidelberg, 2012. pp. 57-90 (Springer Proceedings in Mathematics & Statistics ).

Bibtex - Download

@inbook{dcbcfed0adc74de3be975add08902d40,
title = "On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations",
abstract = "Using the approach of the splitting method developed by I. Gy\{"}ongy and N. Krylov for parabolic quasi linear equations, we study the speed of convergence for general complex-valued stochastic evolution equations. The approximation is given in general Sobolev spaces and the model considered here contains both the parabolic quasi-linear equations under some (non strict) stochastic parabolicity condition as well as linear Schr\{"}odinger equations ",
author = "Zdzislaw Brzezniak and Annie Millet",
note = "9th Workshop on Stochastic Analysis and Related Topics (in Honour of Ali S{\"u}leyman {\"U}st{\"u}nel, Paris June 2010), Springer Proceedings in Mathematics and Statistics, Vol. 22, August 2012, ",
year = "2012",
month = aug,
day = "31",
doi = "10.1007/978-3-642-29982-7_3",
language = "English",
isbn = "978-3-642-29981-0",
volume = "22",
series = "Springer Proceedings in Mathematics & Statistics ",
publisher = "Springer Berlin / Heidelberg",
pages = "57--90",
editor = "Laurent Decreusefond and Jamal Najim",
booktitle = "Stochastic Analysis and Related Topics",

}

RIS (suitable for import to EndNote) - Download

TY - CHAP

T1 - On the Splitting Method for Some Complex-Valued Quasilinear Evolution Equations

AU - Brzezniak, Zdzislaw

AU - Millet, Annie

N1 - 9th Workshop on Stochastic Analysis and Related Topics (in Honour of Ali Süleyman Üstünel, Paris June 2010), Springer Proceedings in Mathematics and Statistics, Vol. 22, August 2012,

PY - 2012/8/31

Y1 - 2012/8/31

N2 - Using the approach of the splitting method developed by I. Gy\"ongy and N. Krylov for parabolic quasi linear equations, we study the speed of convergence for general complex-valued stochastic evolution equations. The approximation is given in general Sobolev spaces and the model considered here contains both the parabolic quasi-linear equations under some (non strict) stochastic parabolicity condition as well as linear Schr\"odinger equations

AB - Using the approach of the splitting method developed by I. Gy\"ongy and N. Krylov for parabolic quasi linear equations, we study the speed of convergence for general complex-valued stochastic evolution equations. The approximation is given in general Sobolev spaces and the model considered here contains both the parabolic quasi-linear equations under some (non strict) stochastic parabolicity condition as well as linear Schr\"odinger equations

U2 - 10.1007/978-3-642-29982-7_3

DO - 10.1007/978-3-642-29982-7_3

M3 - Chapter

SN - 978-3-642-29981-0

VL - 22

T3 - Springer Proceedings in Mathematics & Statistics

SP - 57

EP - 90

BT - Stochastic Analysis and Related Topics

A2 - Decreusefond, Laurent

A2 - Najim, Jamal

PB - Springer Berlin / Heidelberg

ER -